# SDR ZW0A0201602

- Difficulty date: February 7, 2002
- Submitted: February 11, 2002
- Operation: Air carrier
- Aircraft: N914TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49185
- Aircraft time: 55,137 hours, 28,580 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C IN LT WHEEL WELL, FOUND ANGLE CRACKED FWD OF HINGE CASTING AT KEEL BEAM.  REMOVED AND REPLACED CRACKED ANGLE PER SPM 6-70-01.
